MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device fracture occurred.A renegade hi-flo kit was selected for use.During unpacking of device, the physician found it was fractured.The procedure was completed with a different device.There were no patient complications reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.Analysis of the tip, inner/outer shaft, and hub/strain relief included microscopic and visual inspection.Inspection revealed an outer shaft separation located 3.5cm from the strain relief with the inner shaft stretched out between the fracture faces.Inspection of the rest of the device found no other damage or defect.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10233441
Report Number2134265-2020-08945
Device Sequence Number3373791
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2021
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0023999087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2020
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1